A Leslie-Gower Holling-type II ecoepidemic model

Sahabuddin Sarwardi, Mainul Haque, Ezio Venturino

Research output: Journal PublicationArticlepeer-review

35 Citations (Scopus)


The modified Leslie-Gower and Holling-type II predator-prey model is generalized in the context of ecoepidemiology, with disease spreading only among the prey species. A new feature is introduced, the intraspecific competition of infected prey. All the equilibria are characterized and the existence of a Hopf bifurcation at the coexistence equilibrium is shown.

Original languageEnglish
Pages (from-to)263-280
Number of pages18
JournalJournal of Applied Mathematics and Computing
Issue number1-2
Publication statusPublished - Jan 2011
Externally publishedYes


  • Eco-epidemiology
  • Global stability
  • Holling type-II
  • Hopf-bifurcation
  • Leslie-Gower
  • Local stability

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'A Leslie-Gower Holling-type II ecoepidemic model'. Together they form a unique fingerprint.

Cite this